Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalizations of weakly compact operators


Author: Richard H. Herman
Journal: Trans. Amer. Math. Soc. 132 (1968), 377-386
MSC: Primary 47.45
DOI: https://doi.org/10.1090/S0002-9947-1968-0223929-2
MathSciNet review: 0223929
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Chelsea, New York, 1932.
  • [2] C. Bessaga and A. Pełczyński, On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164. MR 0115069 (22:5872)
  • [3] -, A generalization of results of R. C. James concerning absolute bases in Banach spaces, Studia Math. 17 (1958), 165-174. MR 0115071 (22:5874)
  • [4] M. M. Day, Normed linear spaces, Academic Press, New York, 1962. MR 0145316 (26:2847)
  • [5] N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [6] S. Goldberg, Unbounded linear operators, McGraw-Hill, New York, 1966. MR 0200692 (34:580)
  • [7] S. Goldberg and E. O. Thorp, On some open questions concerning strictly singular operators, Proc. Amer. Math. Soc. 14 (1963), 334-336. MR 0145361 (26:2892)
  • [8] L. A. Gurevič, On unconditional bases, Uspehi Mat. Nauk 8 (1953), no. 5 (57), 153-156. (Russian) MR 0060144 (15:631c)
  • [9] R. Herman and R. J. Whitley, An example concerning reflexivity, Studia Math. 28 (1967), 289-294. MR 0215056 (35:5900)
  • [10] R. C. James, Separable conjugate spaces, Pacific J. Math. 10 (1960), 563-571. MR 0117528 (22:8307)
  • [11] C. W. McArthur, A note on subseries convergence, Proc. Amer. Math. Soc. 12 (1961), 540-545. MR 0126147 (23:A3443)
  • [12] A. Pełczyński, On strictly singular and strictly cosingular operators. I. Strictly singular and strictly cosingular operators in $ C(S)$-spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 31-36. MR 0177300 (31:1563)
  • [13] -, On strictly singular and strictly cosingular operators. II. Strictly singular and strictly cosingular operators in $ L(\nu )$-spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 37-41. MR 0177301 (31:1564)
  • [14] -, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. MR 0126145 (23:A3441)
  • [15] R. J. Whitley, Strictly singular operators and their conjugates, Trans. Amer. Math. Soc. 113 (1964), 252-261. MR 0177302 (31:1565)
  • [16] A. Wilansky, Functional analysis, Blaisdell, New York, 1964. MR 0170186 (30:425)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.45

Retrieve articles in all journals with MSC: 47.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0223929-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society